# SDR ARWA20030709

- Difficulty date: July 31, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 86,956 hours, 28,550 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503
- Part serial: 617
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LOST ALL HYDRAULIC FLUIDS.   FOUND RT BOGIE TRIM CYLINDER IAW MM 32-33-1 ALTERNATE METHOD.  OPERATIONAL CHECK NORMAL.
